# SDR USAA001304

- Difficulty date: August 22, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CRACKED 1 INCH IN 4 PLACES, FLOORBEAM WEB AT RBL 24.75 FROM FS 706 TO FS 711.  CUTOUT DAMAGED AND INSTALLED DOUBLER PER EA 67780.  (M)
